MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA
Model Number INGENIA 1.5T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was positioned on the table top on the mri flex track by 2 operators.Then the patient and the flex track and table top were positioned above the base of the mri bed.After this the mri bed was raised up.During this upward movement of the bed the patient left her hand hanging between the flex track and the base of the mri bed.This was not noticed by the operators, as a result a finger got pinched and part of it was cut off.It was stated by the operators that they were watching the patient from either side of the mri bed but that they had not noticed the exact position of the patients hand due to the patient being covered by sheets.

Brand Name
INGENIA
Common Device Name
INGENIA
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key11146413
Report Number3003768277-2021-00005
Device Sequence Number836770
Product Code LNH
UDI-Device Identifier00884838099715
UDI-Public00884838099715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781315
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;